您的位置:首页  > 论文页面

一类带积分边界条件的奇异梁方程3个正解的存在性

发表时间:2015-01-15  浏览量:1612  下载量:514
全部作者: 邱镜亮
作者单位: 北京信息科技大学理学院
摘 要: 应用锥不动点定理并结合格林函数的性质,讨论了一类带积分边界条件的奇异梁方程多个正解的存在性问题。与以往关于梁方程获得1个或2个正解的结论不同,这里使用Leggett-Williams不动点定理得到了3个正解的存在性结果。
关 键 词: 常微分方程;积分边界条件;奇异梁方程;Leggett-Williams不动点定理;3个正解
Title: Existence of triple positive solutions for a singular beam equation with integral boundary conditions
Author: QIU Jingliang
Organization: School of Applied Science, Beijing Information Science & Technology University
Abstract: Using fixed point theorem on cones together with the properties of Green function, the multiplicity of positive solutions for a singular beam equation with integral boundary conditions is considered. Here, we obtain three positive solutions by applying Leggett-Williams’ fixed point theorem, which is different from that one or two positive solutions of beam equations in the existing literature.
Key words: ordinary differential equation; integral boundary condition; singular beam equation; Leggett-Williams’ fixed point theorem; triple positive solutions
发表期数: 2015年1月第1期
引用格式: 邱镜亮. 一类带积分边界条件的奇异梁方程3个正解的存在性[J]. 中国科技论文在线精品论文,2015,8(1):1-5.
 
0 评论数 0
暂无评论
友情链接